# SDR QXEA200301074

- Difficulty date: August 27, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERIOR SKIN PATCH HAS A GOUGE 1.0 INCH BY .250 INCH BY .017 INCH DEEP. REPAIRED IAW DHC-8 SRM 51-20-16, 51-40-00, RD 8-52-021 AND HORIZON AIR EA 2-52-183.
